# SDR SWIA200515623

- Difficulty date: September 29, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 9,313 hours, 8,077 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Flt Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"CPLT ROLL CMD" ADVISORY MESSAGE.  CAPTAIN'S AILERONS WORK NORMAL, NO JAM.  REPAIRED WIRE CN619A22 AND CN620A22 IAW WDM 20-11-00.  OPERATIONAL CHECK GOOD IAW 27-61-20.
